# SDR DHL9871742C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Part number: 65185338
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FITTING ON CASTING AT NR 1 KRUEGER FLAP CENTER ATTACHMENT TO WING.  REMOVED AND REPLACED CASTING PER SRM 51-10-1, N/R 1200.
